English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tight Bounds for Planar Strongly Connected Steiner Subgraph with Fixed Number of Terminals (and Extensions)

MPS-Authors
/persons/resource/persons250066

Marx,  Daniel
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chitnis, R. H., Feldmann, A. E., HajiAghayi, M., & Marx, D. (2020). Tight Bounds for Planar Strongly Connected Steiner Subgraph with Fixed Number of Terminals (and Extensions). SIAM Journal on Computing, 49(2), 318-364. doi:10.1137/18M122371X.


Cite as: http://hdl.handle.net/21.11116/0000-0006-E002-A
Abstract
There is no abstract available